# SDR 9513981143

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FUSELAGE SKIN FS 1721 TO 1741, LONGERONS 51R TO 52 AT THE VHF ANTENNA.  REPAIRED SKIN PER EA 11-67705.
